Alert archive / Alabama / Red Flag Warnings in 2009

Red Flag Warning 15, NWS Mobile, AL

February 3, 200910 counties in Alabama

NWS Mobile, AL issued this red flag warning at Feb 3, 2009, 5:53 AM CST for 10 counties in Alabama. It took effect at Feb 5, 2009, 9:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 3, 2009, 5:53 AM CST (11:53 UTC)
In effect from
Feb 5, 2009, 9:00 AM CST
Expired
Feb 5, 2009, 6:00 PM CST
In force
9 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL

The radar

The Mobile radar (KMOB), 138 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 11.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2009-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2009-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -109 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1126 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-109 m²/s²
0-3 km storm-relative helicity
-53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMOB 031153
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
553 AM CST TUE FEB 3 2009

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR A SUSTAINED
PERIOD OF LOW HUMIDITY AND GUSTY NORTHWEST TO WEST WINDS FOR THE
FLORIDA PANHANDLE AND SOUTHWEST ALABAMA EAST OF INTERSTATE 65...

A RED FLAG WARNING IS IN EFFECT WEDNESDAY AFTERNOON FOR A SUSTAINED
PERIOD OF LOW HUMIDITY AND GUSTY NORTHWEST WINDS FOR THE FLORIDA
PANHANDLE AND SOUTHWEST ALABAMA...

...A RED FLAG WARNING IS IN EFFECT FROM THURSDAY LATE MORNING
THROUGH THE AFTERNOON FOR A SUSTAINED PERIOD OF LOW HUMIDITY FOR THE
FLORIDA PANHANDLE...

...A FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON FOR SOUTHWEST ALABAMA...

.ANOTHER COLD FRONT WILL CROSS THE AREA THIS AFTERNOON...BRINGING
A REENFORCEMENT OF DRY AIR TO THE REGION ALONG WITH GUSTY WEST AND
NORTHWEST WINDS. DRY AND BREEZY AGAIN WEDNESDAY AS HIGH PRESSURE
CONTINUES TO BUILD SOUTH. BY THURSDAY THE CENTER OF THE HIGH WILL BE
OVER THE REGION...BRINGING LIGHTER WINDS BUT THE POSSIBILITY OF EVEN 
DRIER AIR WITH LOWEST AFTERNOON HUMIDITIES POSSIBLY LESS THAN 20
PERCENT.

FLZ001>006-032000-
/O.NEW.KMOB.FW.W.0015.090205T1500Z-090206T0000Z/
/O.EXT.KMOB.FW.W.0013.090203T1700Z-090203T2300Z/
/O.CON.KMOB.FW.W.0014.090204T1600Z-090205T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
553 AM CST TUE FEB 3 2009

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
CST THIS AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
WEDNESDAY...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED RED FLAG
WARNINGS FOR TODAY...WEDNESDAY AND THURSDAY. THE WARNINGS ARE FOR A
SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY...GENERALLY FROM LATE
MORNING TO NEAR SUNSET. TODAY AND WEDNESDAY WILL HAVE THE ADDITIONAL
HAZARD OF GUSTY WEST AND NORTHWEST WINDS. 

GUSTY NORTHWEST WINDS AND A SUSTAINED PERIOD OF SURFACE HUMIDITY
BELOW 35 PERCENT IS EXPECTED TUESDAY AND WEDNESDAY AFTERNOONS
OVER THE WEST FLORIDA PANHANDLE. LOWEST HUMIDITY TODAY AROUND 25
PERCENT AND AROUND 20 PERCENT ON WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

$$

ALZ056>060-032000-
/O.UPG.KMOB.FW.A.0013.090204T1600Z-090205T0000Z/
/O.NEW.KMOB.FW.A.0014.090205T1700Z-090205T2300Z/
/O.EXB.KMOB.FW.W.0013.090203T1700Z-090203T2300Z/
/O.EXB.KMOB.FW.W.0014.090204T1800Z-090204T2300Z/
CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-
553 AM CST TUE FEB 3 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM CST WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON. A RED FLAG WARNING HAS ALSO BEEN ISSUED FOR WEDNESDAY
FROM 12 PM TO 5 PM CST. IN ADDITION...A FIRE WEATHER WATCH HAS BEEN
ISSUED FOR THURSDAY MORNING THROUGH THURSDAY AFTERNOON. 

THE RED FLAG WARNINGS ARE FOR A SUSTAINED PERIOD OF LOW RELATIVE
HUMIDITY...GENERALLY FROM LATE MORNING TO NEAR SUNSET. TODAY AND
WEDNESDAY WILL HAVE THE ADDITIONAL HAZARD OF GUSTY WEST AND NORTHWEST
WINDS. THE FIRE WEATHER WATCH FOR THURSDAY IS FOR THE POSSIBILITY OF
A CONTINUATION OF THE VERY LOW HUMIDITY OVER THE AREA. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

ALZ051>055-061>064-032000-
/O.UPG.KMOB.FW.A.0013.090204T1600Z-090205T0000Z/
/O.NEW.KMOB.FW.A.0014.090205T1700Z-090205T2300Z/
/O.EXB.KMOB.FW.W.0014.090204T1800Z-090204T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-UPPER MOBILE-
UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
553 AM CST TUE FEB 3 2009

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM CST WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM CST WEDNESDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON.
 

DRY AND COOL AIR WILL CONTINUE TO FLOW INTO THE AREA BEHIND THIS
AFTERNOONS COLD FRONT. LOWEST HUMIDITY ON WEDNESDAY IS EXPECTED TO BE
AROUND 20 PERCENT WITH NORTHERLY WINDS BECOMING GUSTY BY AFTERNOON.
ANOTHER VERY DRY AFTERNOON EXPECTED ON THURSDAY WITH LIGHT
WINDS...LOWEST AFTERNOON HUMIDITY BETWEEN 15 AND 20 PERCENT EAST OF
AN ATMORE TO BUTLER LINE. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
4 follow-up statements
000 
WWUS84 KMOB 032042
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
242 PM CST TUE FEB 3 2009

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR A SUSTAINED
PERIOD OF LOW HUMIDITY AND GUSTY NORTHWEST TO WEST WINDS FOR THE
FLORIDA PANHANDLE AND SOUTHWEST ALABAMA EAST OF INTERSTATE 65...

A RED FLAG WARNING IS IN EFFECT WEDNESDAY AFTERNOON FOR A SUSTAINED
PERIOD OF LOW HUMIDITY AND GUSTY NORTHWEST WINDS FOR THE FLORIDA
PANHANDLE AND SOUTHWEST ALABAMA...

...A RED FLAG WARNING IS IN EFFECT FROM THURSDAY LATE MORNING
THROUGH THE AFTERNOON FOR A SUSTAINED PERIOD OF LOW HUMIDITY FOR THE
FLORIDA PANHANDLE...

...A FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON FOR SOUTHWEST ALABAMA...

.ANOTHER COLD FRONT WILL CROSS THE AREA THIS EVENING...BRINGING A
REENFORCEMENT OF DRY AIR TO THE REGION ALONG WITH GUSTY WEST AND
NORTHWEST WINDS. DRY AND BREEZY AGAIN WEDNESDAY AS HIGH PRESSURE
CONTINUES TO BUILD SOUTH. BY THURSDAY THE CENTER OF THE HIGH WILL BE
OVER THE REGION...BRINGING LIGHTER WINDS BUT THE POSSIBILITY OF EVEN
DRIER AIR WITH LOWEST AFTERNOON HUMIDITIES POSSIBLY LESS THAN 20
PERCENT.

FLZ001>006-041245-
/O.CON.KMOB.FW.W.0013.000000T0000Z-090203T2300Z/
/O.CON.KMOB.FW.W.0014.090204T1600Z-090205T0000Z/
/O.CON.KMOB.FW.W.0015.090205T1500Z-090206T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
242 PM CST TUE FEB 3 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
WEDNESDAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO
6 PM CST WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM
9 AM TO 6 PM CST THURSDAY. 

GUSTY NORTHWEST WINDS AND A SUSTAINED PERIOD OF SURFACE HUMIDITY
BELOW 35 PERCENT IS EXPECTED TUESDAY AND WEDNESDAY AFTERNOONS
OVER THE WEST FLORIDA PANHANDLE. LOWEST HUMIDITY TODAY AROUND
25 PERCENT AND AROUND 20 PERCENT ON WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

$$

ALZ056>060-041245-
/O.CON.KMOB.FW.W.0013.000000T0000Z-090203T2300Z/
/O.CON.KMOB.FW.W.0014.090204T1800Z-090204T2300Z/
/O.CON.KMOB.FW.A.0014.090205T1700Z-090205T2300Z/
CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-
242 PM CST TUE FEB 3 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CST
WEDNESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO
5 PM CST WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
THURSDAY MORNING THROUGH THURSDAY AFTERNOON. 

THE RED FLAG WARNINGS ARE FOR A SUSTAINED PERIOD OF LOW RELATIVE
HUMIDITY...GENERALLY FROM LATE MORNING TO NEAR SUNSET. TODAY AND
WEDNESDAY WILL HAVE THE ADDITIONAL HAZARD OF GUSTY WEST AND
NORTHWEST WINDS. THE FIRE WEATHER WATCH FOR THURSDAY IS FOR THE
POSSIBILITY OF A CONTINUATION OF THE VERY LOW HUMIDITY OVER THE
AREA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

ALZ051>055-061>064-041245-
/O.CON.KMOB.FW.W.0014.090204T1800Z-090204T2300Z/
/O.CON.KMOB.FW.A.0014.090205T1700Z-090205T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-UPPER MOBILE-
UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
242 PM CST TUE FEB 3 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CST
WEDNESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CST
WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY
MORNING THROUGH THURSDAY AFTERNOON. 

DRY AND COOL AIR WILL CONTINUE TO FLOW INTO THE AREA BEHIND THIS
EVENINGS COLD FRONT. LOWEST HUMIDITY ON WEDNESDAY IS EXPECTED TO BE
AROUND 20 PERCENT WITH NORTHERLY WINDS BECOMING GUSTY BY AFTERNOON.
ANOTHER VERY DRY AFTERNOON EXPECTED ON THURSDAY WITH LIGHT
WINDS...LOWEST AFTERNOON HUMIDITY BETWEEN 15 AND 20 PERCENT EAST OF
AN ATMORE TO BUTLER LINE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS84 KMOB 041138
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
538 AM CST WED FEB 4 2009

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR A
SUSTAINED PERIOD OF LOW HUMIDITY AND GUSTY NORTHWEST TO WEST
WINDS FOR THE FLORIDA PANHANDLE AND SOUTHWEST ALABAMA...

...A RED FLAG WARNING IS IN EFFECT FROM THURSDAY LATE MORNING
THROUGH THE AFTERNOON FOR A SUSTAINED PERIOD OF LOW HUMIDITY FOR THE
FLORIDA PANHANDLE AND SOUTHWEST ALABAMA...

.TWO FRONTAL PASSAGES IN AS MANY DAYS HAVE BROUGHT A COLD AND VERY
DRY AIRMASS TO THE AREA. AFTERNOON RELATIVE HUMIDITY VALUES ARE
EXPECTED TO FALL INTO THE 15 TO 20 PERCENT RANGE BOTH THIS AFTERNOON
AND THURSDAY. STRONG NORTHERLY WINDS WILL ALSO CREATE VERY HIGH DISPERSIONS.
A RETURN OF SOUTHEASTERLY FLOW THURSDAY NIGHT INTO FRIDAY WILL BEGIN
TO INCREASE MOISTURE LEVELS.

ALZ051>064-050345-
/O.UPG.KMOB.FW.A.0014.090205T1700Z-090205T2300Z/
/O.EXB.KMOB.FW.W.0015.090205T1700Z-090205T2300Z/
/O.CON.KMOB.FW.W.0014.090204T1800Z-090204T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
538 AM CST WED FEB 4 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CST
THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM CST THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON. 

GUSTY NORTHWEST WINDS AND A SUSTAINED PERIOD OF SURFACE HUMIDITY
BELOW 35 PERCENT IS EXPECTED TODAY AND THURSDAY AFTERNOONS OVER THE WEST
FLORIDA PANHANDLE. HUMIDITY VALUES ARE EXPECTED TO DROP INTO THE 15
TO 20 PERCENT RANGE OVER THE AREA THIS AFTERNOON AND ALSO THURSDAY.

THE RED FLAG WARNINGS ARE FOR A SUSTAINED PERIOD OF LOW RELATIVE
HUMIDITY...GENERALLY FROM LATE MORNING TO NEAR SUNSET. TODAY AND
WEDNESDAY WILL HAVE THE ADDITIONAL HAZARD OF GUSTY WEST AND NORTHWEST
WINDS. THE FIRE WEATHER WATCH FOR THURSDAY IS FOR THE POSSIBILITY OF
A CONTINUATION OF THE VERY LOW HUMIDITY OVER THE AREA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE
GROWTH POTENTIAL.


$$

FLZ001>006-050345-
/O.CON.KMOB.FW.W.0014.090204T1600Z-090205T0000Z/
/O.CON.KMOB.FW.W.0015.090205T1500Z-090206T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
538 AM CST WED FEB 4 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT
FROM 9 AM TO 6 PM CST THURSDAY. 

GUSTY NORTHWEST WINDS AND A SUSTAINED PERIOD OF SURFACE HUMIDITY
BELOW 35 PERCENT IS EXPECTED TODAY AND THURSDAY AFTERNOONS OVER THE WEST
FLORIDA PANHANDLE. HUMIDITY VALUES ARE EXPECTED TO DROP INTO THE 15
TO 20 PERCENT RANGE OVER THE AREA THIS AFTERNOON AND ALSO THURSDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$
000 
WWUS84 KMOB 051052
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
443 AM CST THU FEB 5 2009

...A RED FLAG WARNING REMAINS IN EFFECT FROM LATE THIS MORNING 
THROUGH THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE AND ALL OF 
SOUTHWESTERN ALABAMA DUE TO A LONG PERIOD OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS NOW IN EFFECT FOR THE WESTERN FLORIDA 
PANHANDLE FROM LATE FRIDAY MORNING THROUGH FRIDAY AFTERNOON DUE TO A 
LONG DURATION OF LOW RELATIVE HUMIDITY...

.A VERY DRY ARCTIC AIRMASS WILL CONTINUE ACROSS THE REGION TODAY 
WITH AFTERNOON RELATIVE HUMIDITIES FALLING INTO THE TEENS AND LOW 
20S. MOISTURE LEVELS WILL GRADUALLY INCREASE ON FRIDAY BUT RELATIVE 
HUMIDITIES ARE AGAIN EXPECTED TO FALL BELOW CRITICAL LEVELS ACROSS 
THE WESTERN FLORIDA PANHANDLE.

FLZ001>006-060245-
/O.NEW.KMOB.FW.W.0016.090206T1700Z-090207T0000Z/
/O.CON.KMOB.FW.W.0015.090205T1500Z-090206T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
443 AM CST THU FEB 5 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
6 PM CST THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY. A RED
FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE 
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF GUSTY WINDS 
AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE GROWTH POTENTIAL.


$$

ALZ051>064-060000-
/O.EXT.KMOB.FW.W.0015.090205T1500Z-090206T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
443 AM CST THU FEB 5 2009

...RED FLAG WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 9 AM THIS MORNING TO
6 PM CST THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE 
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF GUSTY WINDS 
AND LOW RELATIVE HUMIDITY WILL CREATE RAPID FIRE GROWTH POTENTIAL.

$$
000 
WWUS84 KMOB 052047
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
247 PM CST THU FEB 5 2009

...A RED FLAG WARNING REMAINS IN EFFECT THE REST OF THIS AFTERNOON FOR
THE WESTERN FLORIDA PANHANDLE AND SOUTHWESTERN ALABAMA DUE TO A LONG
PERIOD OF LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING IN
EFFECT FOR THE WESTERN FLORIDA PANHANDLE AND SOUTHWESTERN ALABAMA FROM
LATE FRIDAY MORNING THROUGH FRIDAY AFTERNOON DUE TO A LONG DURATION
OF LOW RELATIVE HUMIDITY...

.VERY DRY ARCTIC AIR WILL CONTINUE ACROSS THE REGION THIS AFTERNOON
AS AFTERNOON HUMIDITY RISES FROM THE TEENS AND LOW 20S TO OUTSIDE
CRITERIA AROUND SUNSET. HUMIDITY WILL DECREASE DURING THE DAY FRIDAY
EXCEEDING CRITERIA OVER THE WESTERN FLORIDA PANHANDLE. 

FLZ001>006-061300-
/O.CON.KMOB.FW.W.0015.000000T0000Z-090206T0000Z/
/O.CON.KMOB.FW.W.0016.090206T1700Z-090207T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
247 PM CST THU FEB 5 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON DUE TO LOW HUMIDITY FOR THE WESTERN FLORIDA PANHANDLE...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CST
FRIDAY DUE TO LOW HUMIDITY FOR THE WESTERN FLORIDA PANHANDLE ...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS A RED FLAG WARNING
REMAINING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A RED FLAG WARNING
ALSO REMAINS IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL BRING A RISK OF RAPID
FIRE GROWTH.

$$

ALZ051>064-060000-
/O.CON.KMOB.FW.W.0015.000000T0000Z-090206T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
247 PM CST THU FEB 5 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON FOR SOUTHWESTERN ALABAMA DUE TO A LONG PERIOD OF LOW 
RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING
THAT REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR SOUTHWESTERN
ALABAMA DUE TO A LONG PERIOD OF LOW RELATIVE HUMIDITY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF GUSTY WINDS
AND LOW RELATIVE HUMIDITY WILL BRING A RISK OF RAPID FIRE GROWTH.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Feb 3, 4:19 AM CST, 1 hour 34 minutes earlier.

Area forecast discussion, Feb 3, 4:19 AM CST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
419 AM CST TUE FEB 3 2009

.SHORT TERM...(TODAY THROUGH TONIGHT)FRONT WHICH PUSHED THROUGH
YESTERDAY HAS CLEARED THINGS OUT...WITH THE NEXT WEATHER ITEM TO
DEAL WITH PUSHING SOUTH OVER THE MID MISS/TENN RIVER VALLEYS ATTM.
GUIDANCE IS PRETTY CONSISTENT IN THIS FRONT CROSSING THE FA
BEGINNING MID AFTERNOON AND EXITING SOUTH OF THE MARINE SECTION OF
THE FA BY MIDNIGHT...USHERING IN AN EVEN COLDER AIRMASS. DIFFERENCE
IN THE MOS GUIDANCE OVERALL IS PRETTY SMALL SMALL...GENERALLY TWO
DEGREES OR LESS. SEE NO REASON TO DEVIATE...WITH OVERNIGHT TEMPS
DIPPING INTO THE LOWER 20S OVER SOME AREAS OVER THE NORTHERN THIRD
OF THE FA. WILL UPGRADE THE FREEZE WATCH TO A HARD FREEZE
WARNING...THOUGH REQUIRED 5 HOUR TIME COVERAGE IS BORDERLINE.

/16

WEDNESDAY THROUGH THURSDAY NIGHT...TODAYS FRONT WILL BE WELL SOUTH
OF THE AREA BY WEDNESDAY MORNING WITH COLD AIR FLOWING INTO THE AREA
THE CENTER OF THE COLD HIGH PRESSURE AREA WILL MOVE FROM THE
NORTHERN PLAINS TO SOUTH ALABAMA ON THURSDAY EVENING. WEDNESDAYS
HIGHS WILL RANGE FROM 40 TO 50 DEGREES NORTH TO SOUTH...SETTING THE
TABLE FOR ANOTHER HARD FREEZE OVER THE AREA BY THURSDAY MORNING. AT
THIS TIME IT LOOKS LIKE COLDEST TEMPERATURES WILL BE BETWEEN 15 AND
20 OVER THE NORMALLY COLDER SPOTS WITH NEAR 20 TO LOWER 20S ACROSS
THE REST OF THE AREA...EVEN THE BARRIER ISLANDS HAVE THE POSSIBILITY
OF MIDDLE 20S. A LITTLE WARMER ON THURSDAY AND WITH LESS WIND AS THE
HIGH SETTLES OVER THE COASTAL WATERS. /11

.LONG TERM...(FRIDAY THROUGH MONDAY)ANOTHER COLD MORNING FRIDAY WITH
THE COLDEST TEMPERATURES EAST OF I-65 AND NORTH OF I-10...MAY BE
ANOTHER HARD FREEZE IN THOSE AREAS AS THE SURFACE RIDGE EXTENDS
ACROSS THE AREA. 60S FOR HIGH ON FRIDAY AS UPPER RIDGE BUILDS
SLIGHTLY INTO THE AREA FROM THE SOUTHWEST. AS SURFACE HIGH RETREATS
OFF TO THE EAST AND UPPER RIDGE MOVES SLOWLY ACROSS THE NORTHERN
GULF COAST...TEMPERATURES WILL MODERATE AS THE ATMOSPHERE SLOWLY
MOISTENS UP. EXPECT UPPER 60S TO LOWER 70S SATURDAY THROUGH MONDAY
FOR AFTERNOON HIGHS WITH A CHANCE FOR SHOWERS BY MONDAY OVER THE
WESTERN HALF AS PRECIPITABLE WATER VALUES CLIMB TO NEAR AN INCH AND
AN UPPER TROUGH APPROACHES. /11

&&

.AVIATION...(12Z ISSUANCE) FIRST OF A PAIR OF FRONTS HAS MOVED SOUTH
OF THE AREA...WITH STRONG LOW LEVEL WINDS...BUT NO VIZ/CIG
RESTRICTIONS. THERE WILL SOME EASING OF THE FLOW...ALONG WITH A
SWITCH TO WESTERLY...AHEAD OF A FRONT EXPECTED TO START ACROSS THE
AREA MIDDLE OF THE AFTERNOON THROUGH MIDNIGHT. STRONG LOW LEVEL FLOW
WILL MOVE BACK IN WITH THE NEXT FRONT...WITH SOME LOW CIGS FROM COLD
SURGE STRATUS PUSHING SOUTH OVER CENTRAL ALABAMA....BUT NOT EXPECTED
TO REACH THE COASTAL AREAS.

&&

.MARINE...STRONG OFFSHORE FLOW BEHIND A FRONT WHICH PASSED OVER THE
AREA MONDAY WILL EASE SOME TODAY...ALONG WITH TAKING A TEMPORARY
WESTERN SHIFT AHEAD OF ANOTHER FRONT EXPECTED TO CROSS AL/NW FL
COASTAL WATERS TONIGHT. THIS FRONT WILL BEGIN CROSSING BEFORE SUNSET
AND EXIT SOUTH BY MIDNIGHT...BRINGING STRONG OFFSHORE FLOW BACK TO
THE AREA. THIS FLOW WILL LAST INTO WEDNESDAY MORNING...THEN EASE
INTO THURSDAY NIGHT AS SURFACE HIGH PRESSURE OVER THE SOUTHERN
PLAINS MOVES EASE NORTH OF THE NORTHERN GULF COAST. AS THIS HIGH
PRESSURE MOVES NORTH...THEN EAST OF THE MARINE FA THURSDAY
NIGHT...ONSHORE FLOW BECOMES RE-ESTABLISHED BY FRIDAY MORNING. THIS
FLOW WILL BE GENERALLY SOUTHEAST...WITH A LONG FETCH AND DURATION
ALLOWING SEA HIGHS TO BUILD...FLIRTING WITH SMALL CRAFT ADVISORY
LEVELS BEGINNING MONDAY.

/16

&&

.FIRE WEATHER...VERY DRY THE NEXT FEW DAYS AS THE DRY AIR MASS OVER
THE REGION THIS MORNING WILL BE REENFORCED BY TOMORROW AS ANOTHER
COLD FRONT MOVES ACROSS THE AREA TODAY....WINDS BECOME MORE WESTERLY
AND INCREASE SOME THIS AFTERNOON AS THE FRONT MOVES SOUTH OVER THE
AREA. RED FLAG WARNINGS UP TODAY FOR THE PANHANDLE AND SOUTHWEST
ALABAMA...GENERALLY EAST OF I-65. EVEN DRIER ON WEDNESDAY AFTERNOON
WITH BREEZY CONDITIONS IN THE AFTERNOON AS THE AREA REMAINS ON THE
PERIPHERY OF SURFACE HIGH PRESSURE TO THE NORTHWEST. RED FLAG
WARNING FOR ALL OF SOUTHWEST ALABAMA AND THE FLORIDA PANHANDLE ON
WEDNESDAY. THURSDAY AFTERNOON MAY BE EVEN DRIER OVER THE EASTERN
HALF OF THE AREA HIGH HIGH PRESSURE SETTLES OVER THE COAST WITH
LIGHT WINDS AND DISPERSION INDICES DROPPING OFF TO ONLY FAIR AFTER
BEING GOOD ON WEDNESDAY. NO REAL THREAT FOR RAIN UNTIL EARLY NEXT
WEEK. /11 DECENT

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      60  28  49  21 /  00  00  00  00
PENSACOLA   58  30  51  23 /  00  00  00  00
DESTIN      58  33  50  29 /  00  00  00  00
EVERGREEN   58  23  47  18 /  00  00  00  00
WAYNESBORO  59  23  47  16 /  00  00  00  00
CAMDEN      58  22  46  21 /  10  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 11 AM TUESDAY TO 5 PM TUESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CONECUH...COVINGTON...CRENSHAW...
     AND ESCAMBIA.

     HARD FREEZE WARNING FROM 1 AM WEDNESDAY TO 8 AM WEDNESDAY FOR
     THE FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...MONROE...WASHINGTON...AND WILCOX.

     RED FLAG WARNING FROM NOON WEDNESDAY TO 5 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

     HARD FREEZE WATCH FROM 11 PM WEDNESDAY TO 9 AM THURSDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

     FIRE WEATHER WATCH FROM 11 AM THURSDAY TO 5 PM THURSDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

FL...HARD FREEZE WATCH FROM 11 PM WEDNESDAY TO 9 AM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM 11 AM TUESDAY TO 5 PM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM 10 AM WEDNESDAY TO 6 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM 9 AM THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...HARD FREEZE WARNING FROM 1 AM WEDNESDAY TO 8 AM WEDNESDAY FOR
     THE FOLLOWING ZONES: AND WAYNE.

     HARD FREEZE WATCH FROM 11 PM WEDNESDAY TO 9 AM THURSDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

GM...SMALL CRAFT ADVISORY UNTIL 2 PM WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
     FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Feb 3, 5:00 AM CST, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CST TUE FEB 3 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-041200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
500 AM CST TUE FEB 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY THROUGH TONIGHT

STRONG OFFSHORE FLOW WILL EASE SOMEWHAT TODAY...BUT A FRONT
CROSSING THE AREA LATE THIS AFTERNOON THROUGH THIS EVENING WILL
INCREASE THE WINDS AGAIN...WITH CONDITIONS HAZARDOUS TO SMALL CRAFT
EXPECTED MOST OF TODAY...THEN AGAIN TONIGHT.

DRY CONDITIONS AND BREEZE CONDITIONS WILL INCREASE THE RISK OF
WILDFIRES TODAY.

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING TONIGHT...RANGING
FROM THE LOWER 20S ALONG AND NORTH OF THE HIGHWAY 84 CORRIDOR TO THE
UPPER 20S ALONG AND JUST SOUTH OF INTERSTATE 10...AROUND FREEZING
ALONG THE IMMEDIATE COAST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG OFFSHORE FLOW WILL SLOWLY SETTLE WEDNESDAY INTO
THURSDAY...WITH DECREASINGLY HAZARDOUS CONDITIONS FOR SMALL CRAFT
INTO THE WEEKEND. CONDITIONS WILL BECOME INCREASINGLY HAZARDOUS LATE
SUNDAY INTO MONDAY AS SOUTHEASTERLY FLOW STRENGTHENS A BIT. WITH A
LONG DISTANCE OF SOUTHEASTERLY FLOW...SEAS WILL BECOME HAZARDOUS FOR
SMALL CRAFT EARLY IN THE COMING WEEK.

TEMPERATURES WEDNESDAY NIGHT INTO THURSDAY MORNING ARE EXPECTED TO
BE EVEN COLDER THAN TONIGHT...WITH TEMPS FALLING INTO THE UPPER
TEENS ALONG AND NORTH OF HIGHWAY 84...TO THE LOWER 20S ALONG AND
SOUTH OF INTERSTATE 10...UPPER 20S ALONG THE IMMEDIATE COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 4:11 AM CSTHard Freeze WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more24 hr
Feb 3, 4:11 AM CSTHard Freeze WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 3 more28 hr
Feb 3, 5:53 AM CSTFire Weather WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more24 hr

Nearby

Red Flag Warnings in Alabama, 2009Red Flag Warnings in Florida, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.